Ive had the Mirena in for about 4 years. I may have been having side effects I didn't realize could be attributed to this. For the most part my periods have been every few months, and only a couple to four days of light spotting. However the last couple of months they have come monthly, had finished the last one a couple weeks ago. Friday night I had what was a decent amoutn of bleeding that seemed to have been brought on by intercourse. Saturday had what felt like the worst UTI ever and woke up Sunday with what felt like menstrual cramps, which I NEVER get. Ive noticed a lot of thick mucusy discharge as well. I have had lower back pain on and off for the last year or so that I attributed to age, but am starting to wonder. Does any of the above sound familiar to other Mirena users here?
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.